# SDR DJFA20130326001

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N712FL
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 10,154 hours, 6,973 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9809123A
- Condition: Seized
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE COCKPIT A/C PACK EMMITTED SMOKE AND THE AIR TEMPERATURE WAS UNCONTROLLABLE.  MX FOUND THE ACM HAD FAILED AND REPLACED THE UNIT.
